# SDR SWIA2018121745376

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,411 hours, 32,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON ARRIVAL. BOTH MAIN LANDING GEAR WOULD NOT COME DOWN. PULLED THE MANUAL RELEASE HANDLE AND GEAR CAME DOWN VIA THE QRH. (FLT#7392) CLOSED REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE IAW AMM.PERFORMED MULTIPLE SUCCESSFUL GEAR SWINGS, OPS AND LEAK CHECK GOOD.
